# SDR SWAA2021031651623

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY LOWER THRESHOLD WEB BS 787+9 - BS 827+17; RBL 29; WL 157 / EVALUATED WEB AND FOUND IT TO BE OUT OF LIMITS. REMOVED WEB AND INSTALLED NEW WEB. IAW SRM 53-60-15-1A-1; SRM 51-10-02; SRM 51-40-02 SRM 51-40-05; SRM 51-40-06; SRM 51-40-08; DWG 146A8340; DWG 146A8123
